# SDR REXA2013012100175

- Difficulty date: January 21, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 20,302 hours, 17,489 cycles
- System (JASC): 7601 · Engine Synchronizing
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE SPOOL UP TIME LAGS BEHIND RIGHT ENGINE CAUSING UNNECESSARY YAW TENDENCIES IN FLIGHT.  ALSO CAUSE LOSS OF DIRECTIONAL CONTROL ON "THURST REVERSER" DEPLOYMENT.  W N1 MATCHED, THE N2 FOR RIGHT ENGINE IS LOWER BY 25%.  THRUST LEVERS ARE NEARLY IMPOSSIBLE TO SYNCH DU.  PERFORMED ACCELERATED/DECELERATED CHECK IAW AMM 71-00-00.  ALL CHECKS FOUND TO BE WITHIN LIMITS.  AIRCRAFT OK FOR SERVICE.
